# SDR AALA202510162347

- Difficulty date: October 12, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 45,732 hours, 19,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heat Shrink
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK MISSTING AT L1 DOOR GIRT BAR.   REPLACED RED HEAT SHRINK TUBING. PER AARD 25-66-00-4.
